About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 635926, 12 pages
http://dx.doi.org/10.1155/2011/635926
Research Article

Oscillatory Periodic Solutions for Two Differential-Difference Equations Arising in Applications

College of Mathematics and Physics, Nanjing University of Information Science and Technology, Nanjing 210044, China

Received 28 November 2010; Revised 31 January 2011; Accepted 2 March 2011

Academic Editor: Elena Braverman

Copyright © 2011 Rong Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rong Cheng, “Oscillatory Periodic Solutions for Two Differential-Difference Equations Arising in Applications,” Abstract and Applied Analysis, vol. 2011, Article ID 635926, 12 pages, 2011. doi:10.1155/2011/635926